# SDR ASAA0410257

- Difficulty date: May 7, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Inoperative
- Location: Emergncy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - MAINTENANCE CHECK, FOUND BULKHEAD 'EXIT TO REAR' LIGHT IS DIM.  REPLACED BATTERY.  (M)
